# SDR SWIA202412101303

- Difficulty date: September 26, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N786SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10286
- Aircraft time: 38,143 hours, 24,733 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD FLAP,  LOWER INBOARD SKIN HAS DENTS,    HN00190905     (C-CHECK RO 12/8/2024)    ON R/H WING I/B FLAP, REMOVED AND REPLACED DAMAGED I/B PORTION OF LOWER SKIN, REF. CRJ700 SRM 57-52-01-201-005-A01, REPAIR 005-A01.  C/W 51-900-1002-SKY
